Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Atiyah’s work on holomorphic vector bundles and gauge theories


Author: Simon Donaldson
Journal: Bull. Amer. Math. Soc. 58 (2021), 567-610
MSC (2020): Primary 53C05; Secondary 14D21, 14H60, 58E15
DOI: https://doi.org/10.1090/bull/1748
Published electronically: August 5, 2021
MathSciNet review: 4311555
Full-text PDF Free Access
View in AMS MathViewer New

Abstract | References | Similar Articles | Additional Information

Abstract: The first part of the article surveys Atiyah’s work in algebraic geometry during the 1950s, mainly on holomorphic vector bundles over curves. In the second part we discuss his work from the late 1970s on mathematical aspects of gauge theories, involving differential geometry, algebraic geometry, and topology.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2020): 53C05, 14D21, 14H60, 58E15

Retrieve articles in all journals with MSC (2020): 53C05, 14D21, 14H60, 58E15


Additional Information

Simon Donaldson
Affiliation: Simons Center for Geometry and Physics, Stony Brook University, New York; and Department of Mathematics, Imperial College, London, United Kingdom
MR Author ID: 59010

Received by editor(s): June 10, 2021
Published electronically: August 5, 2021
Article copyright: © Copyright 2021 American Mathematical Society